Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Abdominal cramps, fatigue, spotting. Missed birth control pills, unprotected sex. Pregnancy?

Hi, i have been on qlaira for 6 weeks now. I started the pill on the second day of my period as i didnt want to continue with minulette for another month and missed a pill on day 5 accidentally. I had had unprotected intercourse within the 7 days before missing the pill. i only had very light spotting when i took the inactive pills at the end of the month for 2 days. i want to know if I should be worried about the possibilty of pregnancy as I am feeling overwhelmingly exhausted and have been have lower abdominal cramps for a few weeks now.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi dear,

The possibility of pregnancy exist, since you had unprotected intercourse within 7 days of missing a pill. This light spotting can either be implantation bleeding or a normal period, as pills lead to scanty periods. To confirm do a pregnancy test at home. Next time you miss a pill, use a condom for a week
Hope for the best.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor